Generalized Weights for Orthogonal polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 223
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Sung S.ko
dc.contributor.authorKwon, Kil Hyunko
dc.date.accessioned2013-02-25T09:11:36Z-
dc.date.available2013-02-25T09:11:36Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1991-06-
dc.identifier.citationDIFFERENTIAL AND INTEGRAL EQUATIONS, v.4, no.3, pp.601 - 608-
dc.identifier.issn0893-4983-
dc.identifier.urihttp://hdl.handle.net/10203/61061-
dc.languageEnglish-
dc.publisherKhayyam Publ Co Inc-
dc.titleGeneralized Weights for Orthogonal polynomials-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume4-
dc.citation.issue3-
dc.citation.beginningpage601-
dc.citation.endingpage608-
dc.citation.publicationnameDIFFERENTIAL AND INTEGRAL EQUATIONS-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorKim, Sung S.-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0